Please use this identifier to cite or link to this item:
Title: Pirates, merchants and anarchists: Representations of international business
Authors: Parker, M
First Published: 2009
Citation: MANAGEMENT AND ORGANIZATIONAL HISTORY, 2009, 4 (2), pp. 167-185
DOI Link: 10.1177/1744935908101844
ISSN: 1744-9359
eISSN: 1744-9367
Type: Journal Article
Appears in Collections:Published Articles, School of Management

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.